# SDR FDEA201804090949

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,781 hours, 14,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES FOUND CRACKED, DURING OPEN-HOLE HFEC INSPECTION ON THE RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 690 AND 700.  REPAIRED IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.
